# SDR 98ZZZX842

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N417ER
- Make and model: Cessna 172R
- Aircraft serial: 17280305
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel System
- Condition: Malfunctioned
- Location: Lt/Rt Systems
- Part time: 500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS OPERATOR HAS A FLEET OF CESSNA 172R AIRCRAFT (15).  THERE IS A TREND DEVELOPING WHERE THE PILOTS WRITE UP THE FUEL SYSTEM FOR UNEVEN BURN FROM LT AND RT TANKS WHEN THE FUEL SELECTOR IS ON 'BOTH'. THERE IS NO DEFINITIVE REPAIR YET, BUT THE PROBLEM IS BECOMING MORE REPETITIVE.  THE INVESTIGATION IS ONGOING.
